Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 131, NWS Tallahassee, FL

December 4, 200713 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Dec 4, 2007, 2:07 PM CST for 13 counties in Florida. It took effect at Dec 5, 2007, 10:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2007, 2:07 PM CST (20:07 UTC)
In effect from
Dec 5, 2007, 10:00 AM CST
Expired
Dec 5, 2007, 4:00 PM CST
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2517 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 042007
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EST TUE DEC 4 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR ALL OF THE FLORIDA EASTERN PANHANDLE AND BIG
BEND...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND
SOUTH CENTRAL GEORGIA...DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITIES...

...A RED FLAG WARNING HAS BEEN ISSUED...IN EFFECT FROM WEDNESDAY
MORNING THROUGH EVENING...FOR MOST OF THE FLORIDA BIG BEND AND
EASTERN PANHANDLE...DUE TO EXPECTED DURATIONS OF LOW RELATIVE
HUMIDITIES...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY AFTERNOON
FOR MOST OF THE FLORIDA BIG BEND...DUE TO POSSIBLE DURATIONS OF
LOW RELATIVE HUMIDITIES...

.DISCUSSION...HIGH PRESSURE DOMINATES THE SOUTHEAST WITH MUCH
COOLER AND DRIER AIR FILTERING INTO THE FORECAST AREA TODAY. 
THUS...CRITICAL DURATIONS OF LOW HUMIDITY WILL PERSIST INTO THE
EVENING. ON WEDNESDAY...A WEAK REINFORCING COLD FRONT WILL BRING 
GUSTY WINDS AND HIGH DISPERSION INDICES AS IT CROSSES THE AREA. 
RELATIVE HUMIDITIES WILL REMAIN LOW...AND BELOW CRITICAL LEVELS... 
ACROSS MOST OF FLORIDA. ON THURSDAY...THE HIGH WILL MOVE EAST OF THE 
AREA BEFORE EXITING INTO THE WESTERN ATLANTIC ON FRIDAY. CRITICAL 
RED FLAG LEVELS ARE STILL EXPECTED ON THURSDAY ACROSS THE PORTIONS 
OF THE BIG BEND BEFORE ENOUGH LOW LEVEL MOISTURE MOVES INTO THE 
LOCAL AREA TO PRECLUDE RED FLAG CONDITIONS THROUGH THE WEEKEND.

FLZ016>019-028-029-051115-
/O.UPG.KTAE.FW.A.0108.071205T1700Z-071205T2200Z/
/O.NEW.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
/O.NEW.KTAE.FW.A.0109.071206T1700Z-071206T2200Z/
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
307 PM EST TUE DEC 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO 
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY. THIS
REPLACES THE FIRE WEATHER WATCH THAT HAD BEEN IN EFFECT. ANOTHER
FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ027-034-051115-
/O.NEW.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
/O.NEW.KTAE.FW.A.0109.071206T1700Z-071206T2200Z/
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
WAKULLA-DIXIE-
307 PM EST TUE DEC 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON 
DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY. A
FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-026-051115-
/O.NEW.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-
307 PM EST TUE DEC 4 2007 /207 PM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 5 PM
EST /4 PM CST/ WEDNESDAY DUE TO LONG DURATIONS OF LOW RELATIVE 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST/10 AM CST TO 5 PM
EST/4 PM CST WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-050000-
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
BAY-GULF-FRANKLIN-
307 PM EST TUE DEC 4 2007 /207 PM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-042300-
/O.CON.KTAE.FW.W.0130.000000T0000Z-071204T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
307 PM EST TUE DEC 4 2007 /207 PM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
2 follow-up statements
000 
WWUS82 KTAE 050830
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 AM EST WED DEC 5 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 5 PM EST /4 PM CST/ THIS AFTERNOON FOR MOST OF THE
FLORIDA BIG BEND AND EASTERN PANHANDLE...DUE TO EXPECTED
DURATIONS OF LOW RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON
FOR MOST OF THE FLORIDA BIG BEND...DUE TO POSSIBLE DURATIONS OF
LOW RELATIVE HUMIDITIES...

.DISCUSSION...A WEAK REINFORCING COLD FRONT MOVE THROUGH THE AREA
TODAY. RELATIVE HUMIDITIES WILL REMAIN LOW...AND BELOW CRITICAL LEVELS... 
ACROSS MOST OF FLORIDA. ON THURSDAY...THE HIGH WILL MOVE EAST OF THE 
AREA BEFORE EXITING INTO THE WESTERN ATLANTIC ON FRIDAY. CRITICAL 
RED FLAG LEVELS ARE STILL EXPECTED ON THURSDAY ACROSS THE PORTIONS 
OF THE BIG BEND BEFORE ENOUGH LOW LEVEL MOISTURE MOVES INTO THE 
LOCAL AREA TO PRECLUDE RED FLAG CONDITIONS THROUGH THE WEEKEND.

FLZ016>019-027>029-034-052230-
/O.CON.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
/O.CON.KTAE.FW.A.0109.071206T1700Z-071206T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
330 AM EST WED DEC 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM EST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
THURSDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-026-052200-
/O.CON.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-
330 AM EST WED DEC 5 2007 /230 AM CST WED DEC 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 5 PM EST /4 PM CST/ THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 5 PM EST /4 PM CST/ THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP
000 
WWUS82 KTAE 052005
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EST WED DEC 5 2007

...RED FLAG WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE DUE TO DURATIONS 
OF LOW RELATIVE HUMIDITY WITH SUSTAINED WINDS OF 15 MPH OR GREATER...

...RED FLAG WARNING CANCELLED FOR MUCH OF THE FLORIDA BIG BEND THIS 
AFTERNOON...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO MARGINAL
DURATIONS OF LOW RELATIVE HUMIDITY FOR MUCH OF THE BIG BEND EXCEPT 
NEAR THE COAST...

.DISCUSSION...HIGHER DEW POINT TEMPERATURES OVER THE FLORIDA BIG BEND
WILL KEEP MINIMUM RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS FOR THE
REMAINDER OF THIS AFTERNOON. DRIER AIR COMBINED WITH WINDS AT OR ABOVE
15 MPH WILL INCREASE THE FIRE POTENTIAL FOR THE REMAINDER OF THE THIS 
AFTERNOON ACROSS INLAND PORTIONS OF THE EASTERN PANHANDLE. A DRY COLD
FRONT WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT...AND WILL USHER
IN SLIGHTLY COOLER AND DRIER AIR FOR THURSDAY. THEN SOUTHEASTERLY 
FLOW WILL INCREASE MOISTURE LEVELS TO KEEP MINIMUM RELATIVE HUMIDITIES
ABOVE CRITICAL LEVELS FOR THE WEEKEND.

FLZ016>019-027>029-034-061230-
/O.CAN.KTAE.FW.W.0131.000000T0000Z-071205T2200Z/
/O.CON.KTAE.FW.A.0109.071206T1700Z-071206T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
305 PM EST WED DEC 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...
...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR MUCH OF THE FLORIDA BIG BEND THIS AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ026-052115-
/O.CAN.KTAE.FW.W.0131.000000T0000Z-071205T2200Z/
LIBERTY-
305 PM EST WED DEC 5 2007

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON.

$$

FLZ007-009>011-013-052200-
/O.CON.KTAE.FW.W.0131.000000T0000Z-071205T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-
205 PM CST WED DEC 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON
FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WINDS WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Dec 4, 1:10 PM CST, 57 minutes earlier.

Area forecast discussion, Dec 4, 1:10 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EST TUE DEC 4 2007

.SYNOPSIS...MID/UPPER LEVELS DOMINATED BY A WRN CONUS RIDGE AND ERN
CONUS TROUGH. WATER VAPOR IMAGERY SHOWS THE WEDGE OF DRIER
MID-TROPOSPHERIC AIR PUSHING RAPIDLY SEWD DOWN THE FL PENINSULA. A
SURFACE RIDGE REACHES ALONG THE GULF COAST...WITH A WEAK TROUGH FROM
VA TO NRN GA. VISIBLE IMAGERY SHOWS SCATTERED MOSTLY THIN CIRRUS
CLOUDS MOVING SEWD ACROSS THE TRI-STATE REGION IN NWLY MID/UPPER
FLOW. THE COLD/DRY AIR ADVECTION IS KEEPING TEMPS BELOW AVERAGE FOR
THIS TIME OF THE DAY...WITH READINGS IN THE 50S. WITH HIGHS INTO THE
LOWER AND MID 60S AND DEW POINTS IN THE 20S...RH VALUES WILL PLUMMET
BELOW RED FLAG CRITERIA ACROSS THE ENTIRE CWFA. OVER THE MARINE
AREA...WINDS AND SEAS CONTINUE TO SLOWLY EBB AS THE PRESSURE
GRADIENT RELAXES.

&&

.SHORT TERM (TONIGHT-THURSDAY NIGHT)...HIGH PRESSURE OVERHEAD WILL
ALLOW FOR RAPID DECOUPLING OF THE WINDS AFTER SUNSET...WITH TEMPS
RAPIDLY FALLING THIS EVENING. CIRRUS CLOUDS STREAMING DOWN THE
BACKSIDE OF THE UPPER TROUGH SHOULD BE THIN ENOUGH AND SHOULD NOT
HAVE AN ADVERSE EFFECT ON RADIATIONAL COOLING. EXPECT TEMPS TO FALL
TO FREEZING ACROSS MUCH OF THE INTERIOR BIG BEND (AWAY FROM URBAN
AREAS) OVERNIGHT...AND EXPAND INTO EXTREME SOUTHWEST AND SOUTH
CENTRAL GA BY DAYBREAK WEDNESDAY. ALSO...AREAS OF FROST ARE EXPECTED
FOR MUCH OF OUR GA AND INLAND FL BIG BEND ZONES DURING THE PRE-DAWN
HOURS AS TEMP/DEW POINT DEPRESSIONS WILL BE LOWEST IN THESE AREAS. A
FAIRLY POTENT SHORT WAVE TROUGH DIVING SEWD ACROSS THE UPPER
MIDWEST...OH VALLEY AND NERN CONUS WEDNESDAY AND WEDNESDAY NIGHT
WILL BRING A REINFORCING SURGE OF SLIGHTLY COOLER AIR FOR THURSDAY.
MEANWHILE... ADDITIONAL SHORT WAVE ENERGY WILL BREAK DOWN THE WRN
CONUS RIDGE...RESULTING IN A PROGRESSIVE ZONAL PATTERN. LOWS BOTH
WEDNESDAY AND THURSDAY NIGHT WILL BE CLOSER TO CLIMATOLOGICAL NORMS.
ACCEPTED A BLEND OF THE MAV/MET MOS TEMP GUIDANCE THIS FCST PERIOD.

&&

.LONG TERM (FRIDAY-TUESDAY)...THE UPPER LEVEL FLOW PATTERN OVER THE
SOUTHEAST WILL TRANSITION FROM ZONAL TO A BUILDING RIDGE IN RESPONSE
TO A VERY SHARP TROUGH DEVELOPING OVER THE WESTERN CONUS. SURFACE
HIGH PRESSURE WILL BE CENTERED NORTHEAST OF THE REGION THROUGH
FRIDAY AND THEN MOVE TO OUR EAST SATURDAY THROUGH THE REMAINDER OF
THE EXTENDED PERIOD. A WEAK UPPER DISTURBANCE MAY PROVIDE A FEW
SHOWERS OVER OUR WESTERN ZONES SATURDAY. OTHERWISE...IT WILL BE A
DRY PERIOD WITH ABOVE NORMAL TEMPERATURES AS DEEP LAYER RIDGING
DEVELOPS ALONG WITH LOW LEVEL FLOW GENERALLY FROM THE SOUTHEAST TO
SOUTH.

&&

.AVIATION...EXPECT VFR CONDITIONS AT ALL TERMINALS THROUGH THE
FORECAST PERIOD. WINDS WILL BE NORTH TO NORTHEAST LESS THAN 10 MPH
FOR THE REMAINDER OF THIS AFTERNOON...THEN BECOME CALM BY SUNSET.
ON WEDNESDAY...WINDS WILL BACK AROUND A WLY DIRECTION AND INCREASE
TO 10-15 MPH BY AFTERNOON.

&&

.MARINE...WINDS AND SEAS WILL INCREASE ONCE AGAIN WEDNESDAY NIGHT
AS A FAST MOVING DRY COLD FRONT MOVES SOUTHEAST ACROSS THE MARINE
AREA...FOLLOWED BY IMPROVING CONDITIONS ON THURSDAY. WINDS WILL
BECOME SOUTHEAST BY THIS WEEKEND AS HIGH PRESSURE MOVES OFF THE
ATLANTIC COAST.

&&

.FIRE WEATHER...TODAYS RED FLAG WARNINGS FOR ALL OUR COUNTIES WILL
VERIFY. FOR WEDNESDAY...UPGRADED AND EXPANDED THE WATCH TO A WARNING
FOR ALL BUT BAY...GULF AND FRANKLIN COUNTIES IN FL. MIN RH VALUES
SHOULD REMAIN ABOVE 25 PERCENT FOR OUR AL AND GA COUNTIES. ON
THURSDAY...POSSIBLE LONG DURATIONS OF RH BELOW 35 PERCENT ACROSS
MUCH OF OUR FL BIG BEND COUNTIES...AND HAVE ISSUED A WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  28 69 42 67 41 / 05 05 05 05 05
PANAMA CITY  41 68 47 67 50 / 05 05 05 05 10
DOTHAN       36 66 40 62 43 / 05 05 05 05 10
ALBANY       32 67 38 64 39 / 05 05 05 05 10
VALDOSTA     30 68 40 65 42 / 05 05 05 05 05
CROSS CITY   30 70 43 69 44 / 05 05 05 05 05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.

GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...AND WORTH.

     FREEZE WARNING FROM 2 AM TO 8 AM EST WEDNESDAY FOR THE
     FOLLOWING ZONES: DECATUR...GRADY...THOMAS...BROOKS...
     LOWNDES...AND LANIER.

FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...AND WASHINGTON.

     FREEZE WARNING FROM 2 AM TO 8 AM EST WEDNESDAY FOR THE
     FOLLOWING ZONES: GADSDEN...LIBERTY...LEON...WAKULLA...
     JEFFERSON...MADISON...TAYLOR...LAFAYETTE...AND DIXIE (EXCEPT
     THE IMMEDIATE COAST).

     RED FLAG WARNING WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     INLAND WALTON...HOLMES...WASHINGTON...JACKSON...CALHOUN...
     LIBERTY...GADSDEN...LEON...WAKULLA...JEFFERSON...MADISON...
     TAYLOR...LAFAYETTE...AND DIXIE.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     GADSDEN...LEON...WAKULLA...JEFFERSON...MADISON...TAYLOR...
     LAFAYETTE...AND DIXIE.

GM...NONE.

&&

AVIATION...DUVAL/BLOCK
LONG TERM...BARRY
REST OF DISCUSSION...JAMSKI
Hazardous weather outlook, Dec 4, 4:21 AM CST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 AM EST TUE DEC 4 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-051100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
521 AM EST TUE DEC 4 2007 /421 AM CST TUE DEC 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

WITH A COLD AND DRY AIR MASS FILTERING INTO THE AREA...
TEMPERATURES MAY BRIEFLY REACH THE FREEZING MARK AT NORMALLY
COLDER LOCATIONS THIS MORNING.

A REPEAT IS EXPECTED TONIGHT WITH NORMALLY COLDER LOCATIONS
BRIEFLY DIPPING BELOW FREEZING. WIDESPREAD FREEZING TEMPERATURES
ARE NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 2:07 PM CSTFire Weather WatchTAEDixie, Gadsden, Jefferson, Lafayette, Leon, Madison and 2 more36 hr
Dec 4, 2:32 PM CSTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more16 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.